Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 77, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2015, 3:29 AM CDT for 7 counties in Kentucky. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2015, 3:29 AM CDT (08:29 UTC)
- Expired
- Apr 10, 2015, 4:27 AM CDT
- In force
- 58 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adair County, KY, Casey County, KY, Clinton County, KY, Cumberland County, KY, Lincoln County, KY, Monroe County, KY, Russell County, KY
The radar
The Louisville radar (KLVX), 141 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 4:12 AM CDT | TSTM WND DMG | 4 Wnw Jabez, KY | TREE DOWN ALONG HWY 1383 AND ALLIGATOR CREEK. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 12:37 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1236 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
164
WUUS53 KLMK 100829
SVRLMK
KYC001-045-053-057-137-171-207-100930-
/O.NEW.KLMK.SV.W.0077.150410T0829Z-150410T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
329 AM CDT FRI APR 10 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHERN CASEY COUNTY IN SOUTH CENTRAL KENTUCKY...
CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTH CENTRAL LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHEASTERN MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...
RUSSELL COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 AM CDT/530 AM EDT/
* AT 328 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF CAMPBELLSVILLE TO 8 MILES
NORTHWEST OF BURKESVILLE TO 6 MILES SOUTHEAST OF TOMPKINSVILLE...
AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BURKESVILLE...LIBERTY...JAMESTOWN...ALBANY...OTIA...BLYTHE...CLOYDS
LANDING...ARAT...LESLIE...GRIDER...VERNON...JUDIO...ELLINGTON...
RAYDURE...STALCUP...INROAD...BAKERTON...AMANDAVILLE...ASHLOCK AND
GENTRYS MILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3662 8573 3665 8573 3669 8566 3683 8538
3734 8495 3735 8457 3712 8490 3705 8490
3699 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3676 8500 3670 8502
3662 8500
TIME...MOT...LOC 0829Z 254DEG 33KT 3724 8525 3688 8547
3663 8563
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT4 follow-up statements
136
WWUS53 KLMK 100854
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 AM EDT FRI APR 10 2015
KYC001-045-053-057-137-171-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-MONROE KY-RUSSELL KY-ADAIR KY-CASEY KY-CUMBERLAND KY-
CLINTON KY-
354 AM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
CUMBERLAND...SOUTHERN CASEY...SOUTHEASTERN ADAIR...RUSSELL...
SOUTHEASTERN MONROE AND SOUTH CENTRAL LINCOLN COUNTIES UNTIL 430 AM
CDT/530 AM EDT/...
AT 451 AM EDT/351 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LIBERTY TO 6 MILES NORTHWEST OF JAMESTOWN TO 9
MILES NORTHEAST OF CELINA...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALBANY...WEBBS CROSS ROADS...SYCAMORE FLAT...MODOC...
PHIL...RUSSELL SPRINGS...CREELSBORO...OLGA...ESTO...OLD OLGA...ROSE
CROSSROADS...JERICHO...CANTOWN...RUSSELL COUNTY AIRPORT...WILLIS
CREEK...DECATUR...GREEN GROVE...DESDA AND LAWHORN HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3662 8573 3665 8573 3669 8566 3683 8538
3734 8495 3735 8457 3712 8490 3705 8490
3699 8483 3695 8490 3696 8494 3692 8495
3686 8506 3683 8506 3676 8500 3670 8502
3662 8500
TIME...MOT...LOC 0854Z 254DEG 33KT 3734 8488 3704 8512
3666 8537
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT452
WWUS53 KLMK 100901
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 AM EDT FRI APR 10 2015
KYC171-100911-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
MONROE KY-
401 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3663 8541 3675 8538 3683 8533 3734 8495
3735 8457 3712 8490 3705 8490 3699 8483
3695 8490 3696 8494 3692 8495 3686 8506
3683 8506 3676 8500 3670 8502 3662 8500
TIME...MOT...LOC 0901Z 249DEG 45KT 3734 8480 3704 8504
3664 8524
$$
KYC001-045-053-057-137-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-ADAIR KY-CASEY KY-CUMBERLAND KY-CLINTON KY-
401 AM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
EASTERN CUMBERLAND...SOUTHERN CASEY...SOUTHEASTERN ADAIR...RUSSELL
AND SOUTH CENTRAL LINCOLN COUNTIES UNTIL 430 AM CDT/530 AM EDT/...
AT 459 AM EDT/359 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 6 MILES EAST OF LIBERTY TO JAMESTOWN TO 9 MILES
SOUTHWEST OF ALBANY...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...ALBANY...BROWNS CROSSROADS...FONTHILL...HONEY ACRE...
EVONA...SHIPLEY...ROWENA...IDA...WAGO...SALEM...SEVENTY SIX...SNOW...
KARLUS...WINDSOR...ELI...WALLTOWN...UPCHURCH...HUNTERSVILLE AND
MARLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3663 8541 3675 8538 3683 8533 3734 8495
3735 8457 3712 8490 3705 8490 3699 8483
3695 8490 3696 8494 3692 8495 3686 8506
3683 8506 3676 8500 3670 8502 3662 8500
TIME...MOT...LOC 0901Z 249DEG 45KT 3734 8480 3704 8504
3664 8524
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT082
WWUS53 KLMK 100913
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
513 AM EDT FRI APR 10 2015
KYC001-057-100923-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
ADAIR KY-CUMBERLAND KY-
413 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUMBERLAND AND
SOUTHEASTERN ADAIR COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
3676 8501 3670 8503 3662 8501 3663 8529
3672 8519 3685 8515 3707 8504 3733 8486
3735 8464 3735 8458 3712 8491 3705 8491
3699 8484 3695 8491
TIME...MOT...LOC 0913Z 225DEG 70KT 3739 8467 3709 8491
3670 8511
$$
KYC045-053-137-207-100930-
/O.CON.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-CASEY KY-CLINTON KY-
413 AM CDT FRI APR 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
SOUTHEASTERN CASEY...EASTERN RUSSELL AND SOUTH CENTRAL LINCOLN
COUNTIES UNTIL 430 AM CDT/530 AM EDT/...
AT 512 AM EDT/412 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 10 MILES SOUTH OF STANFORD TO 10 MILES NORTHEAST
OF JAMESTOWN TO ALBANY...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MOUNT OLIVE...SAVAGE...NARVEL...INDIAN HILLS...NORA...ALPHA...
BETHELRIDGE...JABEZ...WAYNESBURG AND VINNIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
3676 8501 3670 8503 3662 8501 3663 8529
3672 8519 3685 8515 3707 8504 3733 8486
3735 8464 3735 8458 3712 8491 3705 8491
3699 8484 3695 8491
TIME...MOT...LOC 0913Z 225DEG 45KT 3739 8467 3709 8491
3670 8511
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
ZT703
WWUS53 KLMK 100927
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 AM EDT FRI APR 10 2015
KYC045-053-137-207-100937-
/O.CAN.KLMK.SV.W.0077.000000T0000Z-150410T0930Z/
LINCOLN KY-RUSSELL KY-CASEY KY-CLINTON KY-
427 AM CDT FRI APR 10 2015
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON...SOUTHEASTERN
CASEY...EASTERN RUSSELL AND SOUTH CENTRAL LINCOLN COUNTIES IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3696 8495 3692 8496 3686 8507 3683 8507
3676 8501 3670 8503 3662 8501 3663 8529
3672 8519 3685 8515 3707 8504 3733 8486
3735 8464 3735 8458 3712 8491 3705 8491
3699 8484 3695 8491
TIME...MOT...LOC 0927Z 249DEG 45KT 3745 8442 3716 8466
3676 8486
$$
ZTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:13 AM CDT, 16 minutes earlier.
Area forecast discussion, Apr 10, 3:13 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 AM EDT Fri Apr 10 2015
.SHORT TERM (Now through Saturday)...
Issued at 405 AM EDT Fri Apr 10 2015
Expanded Tornado Watch #52 eastward in east central KY. Convection
continues to fire ahead of the cold front and main convective line.
The overall picture is becoming more complicated as the cold front
is surging eastward into convection that is on a slow northeast
track. These storm and boundary interactions are areas for concern
where brief spin-ups may occur or which may provide a focus for
straight line wind damage. Will need to monitor closely early this
morning.
The cold front should clear the area shortly after sunrise pushing
convection well east of the area. Skies will turn mostly sunny for
the afternoon hours with high temps reaching the mid 60s.
Friday night and Saturday will be dry with high pressure in place.
Friday night lows will dip into the upper 30s and lower 40s. Highs
Saturday will be in the mid to upper 60s under mostly sunny skies.
.LONG TERM (Saturday Night through Thursday)...
Issued at 135 AM EDT Thu Apr 10 2015
A model consensus approach was used for the long term forecast given
near term severe storm threat. Plan on a pleasant, seasonably cool
Saturday night transitioning to a warm and mostly sunny Sunday as
the surface high begins to push off to the east. Southerly flow will
begin to push more Gulf moisture northward into the area Sunday
night. Moisture transport axis largely stays to our west through 06z
Monday so have kept forecast dry until late Sunday night. An upper
level disturbance and surface front looks to push through Monday
bringing a high-end chance of showers/storms. Latest guidance tries
to show this front clearing through the forecast area Monday night
as high pressure builds in from the north. Tuesday into Tuesday
night could end up being dry, especially the north half of the
forecast area. Trimmed back POPs during this time frame.
By mid-week, models generally show upper level ridging aross the
southeast while another strong shortwave trough digs across the
Rockies. However, timing differences are fairly large in these
synoptic features. A warm, moist air mass is looking likely across
the area and while large forcing mechanisms could be to the west,
there's enough support for chance POPs each day. Temperatures next
week look near normal with highs in the 70s and lows in the 50s to
low 60s.
&&
.AVIATION (06Z TAF Update)...
Updated at 1235 AM EDT Fri Apr 10 2015
Still trying to refine the timing of the convective line, which is
just crossing the Wabash Valley as of 04Z. Looks an hour or two
slower than previously advertised, and we'll try to hone in on about
a 2 hr window for storms. Wind gusts have slacked to around 20 kt,
but we'll carry 30-35 kt gusts while we have prevailing TSRA at
BWG/SDF. Visibilities will most likely drop to IFR or even LIFR in
the heaviest precip, but that will be too brief to even warrant a
TEMPO. Will go MVFR on both ceiling and vis, and keep it above
fuel-alternate. As the storms push farther east, there will be a
substantial weakening trend, which limits confidence in LEX.
Therefore will go with VCTS there as the increasingly broken line
works in.
Because the convective line remains broken with no real cold pool or
trailing stratiform precip, will scale back the post-frontal precip
to a few hrs of VCSH during the morning as ceilings lift to VFR.
Modest cold advection surge will keep gusts around 20 kt through
midday. Look for clearing skies and diminishing winds in the
afternoon.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
FOR KYZ023>043-045>049-053>057-061>067-076>078-081-082.
IN...FLASH FLOOD WATCH until 6 AM EDT /5 AM CDT/ early this morning
FOR INZ076>079-083-084-089>092.
&&
Short Term........AMS
Long Term.........ZT
Aviation..........RASHazardous weather outlook, Apr 10, 1:09 AM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 209 AM EDT FRI APR 10 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-110615- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 209 AM EDT FRI APR 10 2015 /109 AM CDT FRI APR 10 2015/ ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT /5 AM CDT/ EARLY THIS MORNING... ...TORNADO WATCH 52 IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. SEVERE STORMS ARE LIKELY EARLY THIS MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN THREATS ARE DAMAGING WINDS AND HEAVY RAINFALL. LARGE HAIL AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON HEAVY RAINFALL AND FLOOD POTENTIAL ACROSS SOUTHERN INDIANA AND PORTIONS OF CENTRAL KENTUCKY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED BY EARLY TO MID WEEK NEXT WEEK. SOME STORMS COULD BECOME STRONG. CONTINUED ROUNDS OF HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...OR FLOODING EARLY THIS MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS
In the hours before
Local storm report, Apr 10, 2:09 AM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG CORYDON 38.21N 86.13W
04/10/2015 HARRISON IN 911 CALL CENTER
TREES DOWN.
&&
TTSpecial weather statement, Apr 10, 2:09 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
309 AM EDT FRI APR 10 2015
KYZ029>031-034-038-100755-
BULLITT KY-JEFFERSON KY-OLDHAM KY-SHELBY KY-SPENCER KY-
309 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 305 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASURE RIDGE PARK
TO OKOLONA TO SHEPHERDSVILLE...AND MOVING NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
ST. MATTHEWS...
SHIVELY...
PROSPECT...
OKOLONA...
LYNDON...
ROUTT AND FISHERVILLE...
MONTCLAIR AND ORCHARD GRASS HILLS...
MIDDLETOWN HEIGHTS AND JOYES...
VEACHLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3835 8524 3819 8515 3797 8569 3810 8573
3820 8588 3827 8576 3827 8574 3829 8568
3835 8564 3843 8551
TIME...MOT...LOC 0709Z 238DEG 68KT 3824 8581 3815 8561
3802 8559
ZTLocal storm report, Apr 10, 2:22 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
322 AM EDT FRI APR 10 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 AM TSTM WND DMG FAIRDALE 38.11N 85.76W
04/10/2015 JEFFERSON KY BROADCAST MEDIA
TREES UPROOTED.
&&
TTSpecial weather statement, Apr 10, 2:28 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
328 AM EDT FRI APR 10 2015
KYZ031-033>035-100815-
FRANKLIN KY-HENRY KY-OLDHAM KY-SHELBY KY-
328 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 326 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF SHELBYVILLE...AND MOVING
NORTHEAST AT 50 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH
HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH
THIS STORM.
* THIS STORM WILL ALSO IMPACT...
SHELBYVILLE...
NEW CASTLE...
SMITHFIELD AND MULBERRY...
BELLVIEW AND EMINENCE...
BETHLEHEM AND DEFOE...
FRANKLINTON AND SLABTOWN...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
28 AND 32.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3856 8500 3851 8502 3852 8498 3849 8498
3846 8494 3847 8492 3846 8490 3844 8492
3842 8488 3838 8489 3835 8483 3814 8537
3838 8541 3857 8503
TIME...MOT...LOC 0728Z 229DEG 44KT 3827 8530
JDGSpecial weather statement, Apr 10, 3:12 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
412 AM EDT FRI APR 10 2015
KYZ034>036-038>041-045>048-054-056-100855-
ANDERSON KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-MARION
KY-MERCER KY-NELSON KY-SCOTT KY-SHELBY KY-SPENCER KY-WASHINGTON
KY-WOODFORD KY-
412 AM EDT FRI APR 10 2015
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
50 MPH WINDS...
AT 410 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TAYLORSVILLE TO 13
MILES SOUTHEAST OF TAYLORSVILLE TO LEBANON...AND MOVING NORTHEAST AT
55 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THESE STORMS.
MAINLY RURAL AREAS OF ANDERSON...CENTRAL MARION...FAYETTE...
JESSAMINE...MERCER...NORTHEASTERN NELSON...NORTHWESTERN GARRARD...
SOUTHEASTERN SHELBY...SOUTHEASTERN SPENCER...SOUTHERN FRANKLIN...
SOUTHERN SCOTT...WASHINGTON AND WOODFORD COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3787 8438 3785 8448 3768 8495 3768 8502
3766 8503 3754 8537 3789 8524 3802 8534
3830 8475 3820 8438
TIME...MOT...LOC 0812Z 247DEG 46KT 3803 8527 3793 8512
3759 8525
ZTSpecial weather statement, Apr 10, 3:28 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 428 AM EDT FRI APR 10 2015 KYZ034>036-039>041-046>048-054>056-065>067-100855- ANDERSON KY-BOYLE KY-CASEY KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-JESSAMINE KY-LINCOLN KY-MARION KY-MERCER KY-SCOTT KY-SHELBY KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY- 428 AM EDT FRI APR 10 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40 MPH WINDS... AT 425 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CLUSTERS OF STORMS FROM LAWRENCEBURG TO SPRINGFIELD TO LEBANON MOVING NORTHEAST AT 50 MPH. OCCASIONAL LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... DUNBAR HIGH SCHOOL... VERSAILLES... LAWRENCEBURG... HARRODSBURG... DANVILLE... CORNISHVILLE AND CARDWELL... BOHON AND JACKSON... TALMAGE AND EBENEZER... NONESUCH AND MUNDYS LANDING... THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 43 AND 69. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 48 AND 72. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3819 8507 3819 8450 3736 8471 3734 8527 TIME...MOT...LOC 0826Z 236DEG 43KT 3773 8508 JDG
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 12:52 AM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 3 hr |
| Apr 10, 12:58 AM CDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 42 min |
| Apr 10, 1:06 AM CDT | Special Weather Statement | LMK | Trimble | 44 min |
| Apr 10, 1:20 AM CDT | Special Weather Statement | LMK | Logan, Simpson | 30 min |
| Apr 10, 1:26 AM CDT | Special Weather Statement | LMK | Madison | 29 min |
| Apr 10, 1:33 AM CDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 3 hr |
| Apr 10, 1:39 AM CDT | Severe Thunderstorm Warning | LMK | Logan, Warren | 31 min |
| Apr 10, 1:43 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 27 min |
| Apr 10, 2:04 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 36 min |
| Apr 10, 2:09 AM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 46 min |
| Apr 10, 2:19 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Simpson, Warren | 31 min |
| Apr 10, 2:28 AM CDT | Special Weather Statement | LMK | Henry, Shelby | 47 min |
| Apr 10, 2:29 AM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 31 min |
| Apr 10, 2:35 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Nelson | 34 min |
| Apr 10, 2:36 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Green, Hart, Metcalfe, Monroe | 39 min |
| Apr 10, 2:38 AM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 23 min |
| Apr 10, 2:56 AM CDT | Severe Thunderstorm Warning | LMK | Casey, Marion, Taylor | 29 min |
| Apr 10, 3:05 AM CDT | Tornado Warning | LMK | Boyle, Casey, Marion, Taylor | 20 min |
| Apr 10, 3:12 AM CDT | Special Weather Statement | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Spencer and 2 more | 43 min |
| Apr 10, 3:14 AM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Cumberland, Green, Metcalfe, Monroe and 1 more | 46 min |
| Apr 10, 3:28 AM CDT | Special Weather Statement | LMK | Anderson, Boyle, Jessamine, Mercer, Woodford | 27 min |
| Apr 10, 3:36 AM CDT | Areal Flood Advisory | LMK | Fayette | 2 hr |
| Apr 10, 3:58 AM CDT | Special Weather Statement | LMK | Bourbon, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more | 27 min |
| Apr 10, 8:20 AM CDT | River Flood Warning | LMK | Bourbon | 23 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.